IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Youji Kotsuka
Vice Chair Ryuji Koga
Secretary Hiroshi Yamane, Qiang Chen
Assistant Kimotoshi Murano, Yoshifumi Shimoshio

Conference Date Thu, Dec 9, 2004 13:00 - 13:00
Fri, Dec 10, 2004 09:00 - 17:10
Topics EMC Special Lecture by Guest Speakers from Asian Countries, etc. 
Conference Place Nagoya Institute of Technology 
Transportation Guide http://www.nitech.ac.jp/
Contact
Person
Jianqing Wang
052-735-5457
Sponsors This conference is co-sponsored by IEEJ EMC Technology Committee, IEEE EMC Society Japan Chapter, IEEE Nagoya Section and URSI Commission-E Japanese Committee. And the conference is held in cooperation with IEEE EMC Society Sendai Chapter.

  -  
Thu, Dec 9 PM  EMC Special Lecture by Guest Speakers from Asian Countries
13:00 -
  -  
Fri, Dec 10 AM 
09:00 - 09:05
  09:00-09:05 Opening Address ( 5 min. )
Fri, Dec 10 AM 
09:05 - 10:20
(1) 09:05-09:30 estimation and validation of age dependence of electric properties of biological tissue Hiroki Kodama, Jianqing Wang, Osamu Fujiwara (NIT)
(2) 09:30-09:55 FDTD analysis of electromagnetic absorption characteristics in human body at resonance frequency band Naomasa Mukaide, Jianqing Wang, Osamu Fujiwara (NIT)
(3) 09:55-10:20 Development of Computational Model for Rabbit Eye and Its Application to Temperature Calculation for Near-Field Microwave Exposures Akimasa Hirata (Osaka Univ.), Soichi Watanabe (NiCT), Masami Kojima, Ikuho Hata (Kanazawa Medical Univ.), Kanako Wake (NiCT), Masao Taki (Tokyo Metropolitan Univ.), Yukio Yamanaka (NiCT), Kazuyuki Sasaki (Kanazawa Medical Univ.), Toshiyuki Shiozawa (Chubu Univ.)
  10:20-10:40 Break ( 20 min. )
Fri, Dec 10 AM 
10:40 - 11:55
(4) 10:40-11:05 Compensation Techniques for Thermal Diffusion in the SAR Measurement Using the Thermographic Method Takuya Takimoto (Chiba Univ.), Teruo Onishi (NTT DoCoMo), Kazuyuki Saito, Masaharu Takahashi (Chiba Univ.), Shinji Uebayashi (NTT DoCoMo), Koichi Ito (Chiba Univ.)
(5) 11:05-11:30 The estimation of the maximum SAR with respect to various types of wireless device usage Teruo Onishi, Takahiro Iyama, Shinji Uebayashi (NTT DoCoMo)
(6) 11:30-11:55 Correlatoin between Peak Spatial-average SAR and Temperature Increase Due to Dipole Antenna
-- Effect of Different Averaging Scheme for Peak SAR on the Correlation --
Masaki Fujimoto, Akimasa Hirata (Osaka Univ.), Jianqing Wang, Osamu Fujiwara (NIT), Toshiyuki Shiozawa (Chubu Univ.)
  11:55-13:00 Lunch Break ( 65 min. )
Fri, Dec 10 PM 
13:00 - 14:40
(7) 13:00-13:25 An Equivalent circuit model for calculating discharge current in contact with hand-held metal piece from charged human body Ikuko Mori, Yoshinori Taka, Osamu Fujiwara (N.I.T.)
(8) 13:25-13:50 Measurement of frequency spectra of transient voltage due to micro gap discharge Ken Kawamata (Hachinohe Inst. of Tech.), Shigeki Minegishi, Akira Haga (Tohoku Gakuin Univ.)
(9) 13:50-14:15 Reflection and Transmission of Various Kinds of Material in mm-Wave Region Yusuke Masuda, Hiroaki Oi, Kenichi Hatakeyama, Kenji Yamauchi (Hyogo Univ.), Tohru Iwai (SEI)
(10) 14:15-14:40 Microwave Absorber and Shielding Screen Using Metal-Rod Array Sheets Tomoyuki Okamuro, Shinichiro Yamamoto, Kenichi Hatakeyama, Kenji Yamauchi (Univ of Hyogo), Takanori Tsutaoka (Hiroshima Univ)
  14:40-14:50 Break ( 10 min. )
Fri, Dec 10 PM 
14:50 - 16:05
(11) 14:50-15:15 Error of Loop Probe for Near-Magnetic Field Measurement Yusuke Imamura, Fengchao Xiao (Univ. of Electro-Communications), Kimitoshi Murano (TOKAI Univ.), Yoshio Kami (Univ. of Electro-Communications)
(12) 15:15-15:40 Suppression effect of emission from printed circuit board with conductor nearby ground plane Teruo Tobana, Takayuki Sasamori, Kohshi Abe (Akita Pref. Univ.)
(13) 15:40-16:05 A proposal of a parameter optimization algorithm for LECSS: EMC macro-modeling of IC/LSI power current Yohei Nomura, Jun Kawashima, Nobuo Funabiki, Toyohiro Toyota, Yuichirou Minamisawa, Osami Wada (Okayama Univ.)
  16:05-16:15 Break ( 10 min. )
Fri, Dec 10 PM 
16:15 - 17:10
(14) 16:15-16:40 A Study on Measurement of LSI Immunity for PCB Analysis Kouji Ichikawa, Yukihiko Sakurai, Masashi Inagaki, Takeshi Matsui (DENSO), Yuichi Mabuchi (Hitachi), Atsushi Nakamura, Toru Hayashi (Renesas Technology)
(15) 16:40-17:05 Derivation of Noise Spectrum Propagating through Automotive Wiring-Harnesses
-- with Multi-Conductor Transmission Line Model --
Noboru Maeda, Masato Hirayama (Nippon Soken), Munenori Ishizaka, Takashi Imai (Toyota Motor)
  17:05-17:10 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Kimitoshi Murano
(Dept. of Communications Eng., School of Information Technology and Electronics, Tokai University)
1117, Kitakaname, Hiratsuka-shi, Kanagawa, 259-1292 Japan
TEL.+81-463-58-1211 ext.4082 FAX.+81-463-58-8320
ccu-i 


Last modified: 2005-07-27 20:58:55


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan